I don't know how to put this but I have been on kapidex for 2 months it works great. My omeprazole was kinda working. the part i was worried about
saying is that I noticedtonight my testes are shrinking. Please don't laugh, I am as scared as can be. when i noticed it one was far more smaller than the other. I am only 36. I quickly looked up hypogonadism and in a couple of spots it mentioned some GERD medicines can cause hypogonadism. I would hate to blame this on Kapidex, but i hope it is cause I am not taking it anymore.
I had been on Nexium and it did the job for 8 years then my insurance stopped paying for it and I had to switch to generic omeprazole. I really could tell it was less effective so now I am nearing the end of my "samples" of Kapidex. It was going to be expensive anyway. I just wish morning would get here sooner so I can go to a specialist. oh how I hope it's the Kapidex.